A 31-year-old male asked:
Disclaimer

will the sleepiness that suboxone makes me feel eventually go away?

1 doctor answer
Dr. Derron Wilson
24 years experience Pain Management
Yes it should: All narcotics tend to cause some degree of sedation. People vary in their sensitivity to these negative effects. Typically these side effects tend to diminish with time as the body has an opportunity to adjust. I wouldn't get discouraged until after about 3-4 weeks at a stable dose.
Answered on Jun 18, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Robert Fietsam
34 years experience Thoracic Surgery
Yes, and taper med: Your T level is 1/3 to 1/4 of normal, so, very low. It may be a side effect of the other drugs you were taking. Suboxone is a narcotic, and can caus ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Sounds complex: In view of brief information above, this is not so straightforwards, and I think you need to discuss this fully with your doctor, as this may represen ... Read More
2
2 thanks
A 56-year-old member asked:
Dr. Neil Liebowitz
38 years experience Psychiatry
Shift work?: Why do you want to go to sleep so early? I suspect you have either shift work or a planned trip. Use of melatonin can help you get sleepy earlier. ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Impossible to say: Sedation can be a significant issue on occasion with cymbalta (duloxetine). Why don't you try taking it closer to bedtime?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month